8 doctors weighed in:

Can you treat tremors and nervousness in grave's disease?

8 doctors weighed in
Dr. Susan Wingo
Internal Medicine - Endocrinology
4 doctors agree

In brief: Yes

The best way, of course, is by treating the graves' disease and getting the thyroid levels back to normal.
But that can take time, so if symptoms such as heart pounding or racing, shakiness, or feeling nervous or jittery are causing problems, many doctors give a kind of blood pressure medicine called a bets-blocker to help with these. Examples would be propranolol, atenolol, or metoprolol.

In brief: Yes

The best way, of course, is by treating the graves' disease and getting the thyroid levels back to normal.
But that can take time, so if symptoms such as heart pounding or racing, shakiness, or feeling nervous or jittery are causing problems, many doctors give a kind of blood pressure medicine called a bets-blocker to help with these. Examples would be propranolol, atenolol, or metoprolol.
Dr. Susan Wingo
Dr. Susan Wingo
Thank
Dr. Shamshad Haroon
Psychiatry
1 doctor agrees

In brief: Yes very easy

But u have to do a consult with your endo doctor through your primary doctor without getting scared and it can be treated with proper endocrine care cannot be taken care by only answering question u have to be checked carefully for your levels.

In brief: Yes very easy

But u have to do a consult with your endo doctor through your primary doctor without getting scared and it can be treated with proper endocrine care cannot be taken care by only answering question u have to be checked carefully for your levels.
Dr. Shamshad Haroon
Dr. Shamshad Haroon
Thank
Dr. Bassam Amawi
Psychiatry
1 doctor agrees

In brief: Graves disease?

Is an autoimmune disease where thyroid is over actives, producing an excessive amount of thyroid hormone.
((hyperthyroidism and thyrotoxicosis). It can appear in children , adolescent and elderly and it can e hereditary.

In brief: Graves disease?

Is an autoimmune disease where thyroid is over actives, producing an excessive amount of thyroid hormone.
((hyperthyroidism and thyrotoxicosis). It can appear in children , adolescent and elderly and it can e hereditary.
Dr. Bassam Amawi
Dr. Bassam Amawi
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
33 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors